Mom's helping hand in pain relief

Your love and soothing touch go a long way in helping your little one feel better. Now you can relieve the pain effectively with Calpol®. Containing Paracetamol, it's tough on pain, yet gentle on your child.

For effective relief of:

  • Pain and fever
  • Teething pains
  • Toothache
  • Sore throats
  • Headaches
Calpol® has a child-resistant cap, is alcohol and sucrose free and suitable for infants and children from 3 months. It is available at all major retailers.

Product information and dosage

Each 5 ml contains: Paracetamol 120 mg

Preservatives:

methyl hydroxybenzoate 0,1 % m/v

propyl hydroxybenzoate 0,02 % m/v

Dosage:

3 - 4 times daily (with intervals of 4 hours between each dosage).

3 months to <1 year: ½ medicine measure (2,5ml).

1 to 2 years: 1 medicine measure (5ml).

3 to 6 years: 2 medicine measure (10ml).

Infants under 3 months: Not recommended.

Do not use continuously for more than ten days without consulting a doctor.

SHAKE THE BOTTLE BEFORE USE.

Protect from light.

Exposure to air should be minimal.

Store in a well closed container below 25 ºC.

Keep out of reach of children.

For any product safety issues contact GSK on +27 11 745 6001

Mom’s Helping Hand… The App!

Because every mom could use a friendly helping hand, Calpol® brings you the app every mom has been waiting for, for free.

Some of the exciting features you can look forward to:

  • A handy dosage tracker
  • A snappy symptom checker
  • A temperature tracker for fevers
  • Useful info on immunisation
  • Emergency room locator

Get it now from these app stores

CALPOL® (Paediatric Suspension). B/2.7/767. Each 5 ml contains: Paracetamol 120 mg, Methyl Hydroxybenzoate 0,1 % m/v, Propyl Hydroxybenzoate 0,02 % m/v. Sucrose Free, Alcohol Free. Applicant: GlaxoSmithKline South Africa (Pty) Ltd, 57 Sloane Street, Bryanston 2021. For full prescribing information see package insert. For any safety information, please contact the GSK hotline on +27 11 745 6000.